# SDR DALA2025101407522

- Difficulty date: October 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 57,285 hours, 41,681 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON THE GROUND ON APU POWER WHEN RT PACK TURNED ON,  DID NOT COME ON. SMELLED SMOKE & THEN GOT PACK R FLO DISAG.  TURNED SWITCH OFF AND SMELL WENT AWAY.  R & R RT AIRFLOW SENSOR REF AMM 21-52. OPS CHK NML NO FAULTS, GOOD AIRFLOW. MEL/PLAC REMOVED. REVERSED M PROC. (7343272)
